MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Catalog Number 701072780
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The failure occurred during patient transportation.It was reported that the touchscreen is cracked.Something dropped on the touchscreen by the user.This caused the crack in the touchscreen.The cardiohelp was exchanged.No harm to any person has been reported.Patient dates are requested.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
A follow up will submitted when additional information become available.
 
Additional Manufacturer Narrative
Patient dates received: female, 53 years, 122 kg.Further, information received, that the cardiohelp has been repaired and shipped back to the customer.No more details were provided regarding the repair of the device.A follow up will submitted when further addtional information become available.
 
Event or Problem Description
Complaint id: (b)(4).
 
Event or Problem Description
Complaint id: (b)(4).
 
Additional Manufacturer Narrative
It was reported that the screen of the cardiohelp device cracked during patient transport.The cardiohelp device was immediately replaced upon arrival back to the hospital.It was confirmed by the customer that something fell on to the screen and cracked it.No harm to any person has been reported.Following patient information was shared: a 53 years old female with 122kg.As the cardiohelp was exchanged a report is needed.A getinge field service technician (fst) was sent for investigation.The ch assembly touch foil & display was replaced.The rotary encoder was replaced as a precaution.The fst performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.The root cause is that something fall onto the screen by accident, confirmed by the customer.This is not a case of deliberate misuse.The cardiohelp has several safety features, that the device can be operated, even when the touch screen does not work anymore.All-important adjustments can be made by using the rotary knob or if all other things do not work by engaging the emergency mode to keep up the blood flow.Further according to the instruction for use (ifu) of the cardiohelp system, chapter "check before every application" the touch screen must be checked before use.According to the ifu, chapter "inter-hospital patient transportation", the cardiohelp-i has degree of protection according to iec 60529 of ipx1 (no protection against splash water).For patient transport, the use of the protection cover is required.The device was manufactured on 2020-10-21.The review of the non-conformities has been performed on 2025-12-09 for the period of 2020-10-21 to 2025-11-10.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the results the reported failure "cracked screen" could be confirmed, but was not a product related malfunction.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key23642385
Report Number8010762-2025-0000517
Device Sequence Number21247644
Product Code DTQ
UDI-Device Identifier04058863074863
UDI-Public(01)04058863074863(11)201021
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number701072780
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/02/2025
12/05/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/03/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale
Patient Weight122 KG